# SDR FDEA201401070052

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 69,971 hours, 16,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ELEVATOR OFF THREE HOURS INTO FLIGHT.  HYD QTY 4.6,  SLOW LEAK NR 3 HYD SYS TO A HYD 3 OFF LEVEL 1 ALERT.   HYD 3 FAIL ON GEAR EXTENSION,  FOUND RT AILERON B-NUT LEAKING.  TIGHTENED B-NUT AND LEAK CHECKED,  NO LEAKS NOTED.  OK FOR SERVICE.  FOUND HYDRAULIC LINE ON AFT WALL IN CENTER WHEEL WELL CRACKED,  REMOVED AND REPLACED HARD LINE IAW SMP 20-10-01-2,  LEAK CHECKED GOOD.
